See Alike in...

Alike App

Browser

NJ

784d

I naturally have low blood pressure and I’m taking some psych meds that make it even lower. Any ideas or remedies I can use to help me deal with symptoms like cold limbs and dizziness?

Top reply
    • Andib

      784d

      Told my psych about having the same issue so had them taken off

    • hiphop5554

      783d

      I would suggest talking to your doctor about putting you on a med that raises your blood pressure. My mom used to be on one of those and it helped a lot

    • Beach_Gal

      783d

      When my blood pressure drops I eat salty things, like potato chips, saltine crackers also coffee or caffeine drinks !

    • beingnotseeming

      783d

      I have POTS and compression socks help me regulate my blood pressure better. Not sure if it’ll help in your case but figured I’d throw it out there. If it’s a significant problem I’d consider changing meds. One of the meds I tried lowered my blood pressure so much I couldn’t really be upright so stopped that one ASAP.

    • IAmTired247

      783d

      Exercise, walk around a lot, maybe jog in place, just get your body moving even for a small bit.

    • Andib

      784d

      Told my psych about having the same issue so had them taken off

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion